作者:D. Ziane , M. Hamdi Cherif
来源:[J].International Journal of Analysis and Applications, 2017, Vol.14 (1), pp.77-87Etamaths Publishing
摘要:In this paper, a combined form of natural transform with homotopy analysis method is proposed to solve nonlinear fractional partial differential equations. This method is called the fractional homotopy analysis natural transform method (FHANTM). The FHANTM can easily be applied t...
作者:E. Yilmaz , S.A. Mohiuddine , Y. Altin ...
来源:[J].International Journal of Analysis and Applications, 2017, Vol.14 (1), pp.99-106Etamaths Publishing
摘要:We introduce (θ,m)-uniform lacunary density of any set and (θ,m)-uniform lacunary statistical convergence on an arbitrary time scale. Moreover, (θ,m)-uniform strongly p-lacunary summability and some inclusion relations about these new concepts are also presented.
作者:A. Delavar Khalafi , B. Davvaz
来源:[J].International Journal of Analysis and Applications, 2017, Vol.14 (1), pp.20-26Etamaths Publishing
摘要:In this paper, we generalize some concepts of the game theory such as Nash equilibrium point, saddle point and existence theorems on hyper-structures. Based on new definitions and theorems, we obtain some important results in the game theory. A few suitable examples have been giv...
作者:Basak Karpuz
来源:[J].International Journal of Analysis and Applications, 2017, Vol.14 (1), pp.69-76Etamaths Publishing
摘要:In this paper, we study oscillation and asymptotic behaviour of odd-order delay dynamic equations. We first state an oscillation test for odd-order nonneutral equations, then by comparison we provide sufficient conditions for all solutions of neutral equations to be oscillatory o...
作者:Mehmet Zeki Sarikaya , Tuba Tunc , Samet Erden
来源:[J].International Journal of Analysis and Applications, 2017, Vol.14 (1), pp.88-98Etamaths Publishing
摘要:Firstly we give a important integral inequality which is generalized Steffensen’s inequality. Then, we establish weighted version of generalized Steffensen’s inequality for local fractional integrals. Finally, we obtain several inequalities related these inequalities using t...
作者:Aurelian Cernea
来源:[J].International Journal of Analysis and Applications, 2017, Vol.14 (1), pp.27-33Etamaths Publishing
摘要:Existence of solutions for a fourth order differential inclusion with cantilever boundary conditions is investigated. New results are obtained when the right hand side has convex or non convex values.
作者:Aymen Ammar , Slim Fakhfakh , Aref Jeribi
来源:[J].International Journal of Analysis and Applications, 2017, Vol.14 (1), pp.1-8Etamaths Publishing
摘要:We unfold in this paper two main results. In the first, we give the necessary assumptions for three linear relations $A$, $B$ and $S$ such that $\sigma_{eap,S}(A+B)= \sigma _{eap,S}(A)$ and $\sigma_{e\delta,S}(A+B)= \sigma_{e\delta,S}(A)$ is true. In the second, considering the f...
作者:Rabha W. Ibrahim
来源:[J].International Journal of Analysis and Applications, 2017, Vol.14 (1), pp.34-41Etamaths Publishing
摘要:In this effort, we deal with a new integral operator in the open unit disk. This operator is formulated by the complex Alexander operator and its derivative. Furthermore, we introduce a new subspace of the Hardy space containing the normalized analytic functions. We shall prove t...
作者:M. Zeki Sarikaya , samet Erden , Hüseyin Budak
来源:[J].International Journal of Analysis and Applications, 2017, Vol.14 (1), pp.9-19Etamaths Publishing
摘要:In this paper, firstly we extend some generalization of the Hermite-Hadamard inequality and Bullen inequality to generalized convex functions. Then, we give some important integral inequalities related to these inequalities.
作者:Cetin Yildiz , M. Emin Ozdemir
来源:[J].International Journal of Analysis and Applications, 2017, Vol.14 (1), pp.52-63Etamaths Publishing
摘要:In this paper, new integral inequalities of Hermite-Hadamard type are developed for n−times differentiable convex functions. Also a parallel development is made base on concavity.


资源合作, +86-10-82896619   意见反馈